Journal of the Mathematical Society of Japan

The $W^{k,p}$-continuity of wave operators for Schrödinger operators

Kenji YAJIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 47, Number 3 (1995), 551-581.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226598679

Digital Object Identifier
doi:10.2969/jmsj/04730551

Mathematical Reviews number (MathSciNet)
MR1331331

Zentralblatt MATH identifier
0837.35039

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47N50: Applications in the physical sciences 81U05: $2$-body potential scattering theory [See also 34E20 for WKB methods]

Citation

YAJIMA, Kenji. The W k,p -continuity of wave operators for Schrödinger operators. J. Math. Soc. Japan 47 (1995), no. 3, 551--581. doi:10.2969/jmsj/04730551. http://projecteuclid.org/euclid.jmsj/1226598679.


Export citation